MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX45MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX45MM; BONE SCREWS AND PINS : SCREWS
Model Number 1217-45-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had their hip operated on at (b)(6) by dr (b)(6) on (b)(6) 2019.This was also a revision case, but i am not sure of when the original procedure date.It was not in the operative notes.Revision was being done by dr (b)(6) due to patient instability.Dr (b)(6) believed the acetabular component was not positioned properly and needed to be adjusted.All of the implants were removed from the acetabular side of the patient, and replaced with zimmer components.Dr (b)(6) felt that the femoral stem was well fixed and opted to leave it.Once the zimmer cup was inserted, a trial reduction was performed with our 40mm head trial.A 40mm +12 was found to be satisfactory and implanted.Closing process began.Doi: (b)(6) 2019.Dor: (b)(6) 2020.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.H10 additional narrative: added: h6 (patient codes).H6 patient code: no code available (3191) used to capture the joint instability and device revision or replacement.

Brand Name
PINN CAN BONE SCREW 6.5MMX45MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10159592
Report Number1818910-2020-13914
Device Sequence Number3045233
Product Code LPH
UDI-Device Identifier10603295010401
UDI-Public10603295010401
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K983014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-45-500
Device Catalogue Number121745500
Device Lot NumberD18051131
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2020
Supplement Date Received by Manufacturer07/27/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/14 ARTICUL 40MM M SPEC+5; ALTRX +4 10D 40IDX70OD; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX30MM; PINN CAN BONE SCREW 6.5MMX30MM; PINN CAN BONE SCREW 6.5MMX40MM; PINN CAN BONE SCREW 6.5MMX45MM; PINN CAN BONE SCREW 6.5MMX45MM; PINN CAN BONE SCREW 6.5MMX50MM; PINN CAN BONE SCREW 6.5MMX50MM; PINN CAN BONE SCREW 6.5MMX50MM; PINN REVISION W/GRIPTION 74MM; 12/14 ARTICUL 40MM M SPEC+5; ALTRX +4 10D 40IDX70OD; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX30MM; PINN CAN BONE SCREW 6.5MMX30MM; PINN CAN BONE SCREW 6.5MMX40MM; PINN CAN BONE SCREW 6.5MMX45MM; PINN CAN BONE SCREW 6.5MMX45MM; PINN CAN BONE SCREW 6.5MMX50MM; PINN CAN BONE SCREW 6.5MMX50MM; PINN CAN BONE SCREW 6.5MMX50MM; PINN REVISION W/GRIPTION 74MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR